# SDR DL72E011268

- Difficulty date: July 31, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- Aircraft time: 72,543 hours, 43,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000677
- Part serial: 18789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXIT SIGN INOP IN EMERG MODE. REPLACED L1 EMER LIGHT ASSY.
